Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (12): 1515-1540    DOI: 10.1007/s10114-016-5708-8
Articles Current Issue| Next Issue| Archive| Adv Search |
Liouville Type Results for a p-Laplace Equation with Negative Exponent
Zong Ming GUO, Lin Feng MEI
Department of Mathematics, He'nan Normal University, Xinxiang 453007, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7